Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Area over neck, upper chest looks red. Recently treated for rapid heart beats. What could this be?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 338 Questions
Hello, i have been noticing my neck, (thyroid area) and upper chest are red looks like sunburn, I recently was taken to hosp because of rapid heart beat, I am currently seeing a cardiologist, when i was at hosp my t4 n t7 thyroid levels came up below low, at times i get a sensation in thyroid area
Posted Sat, 15 Jun 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Maruti Karale 3 hours later
Thank you for asking your query to XXXXXXX

As you mentioned you have visited a hospital, your t3 and t4 levels are low, can you give me the exact values also you visited cardiologist for rapid heartbeat does not correlate with hypothyroidism, more likely it may be anxiety related thing

Still, I want to know what other symptoms your suffering?
•     Do you feel lethargic?
•     Have you gained wait?
•     Do you have cold intolerance?
•     Are your menstrual periods normal?
•     Any other symptoms which you are suffering?
•     Are you on any medications?
•     Are you married and having children?

Please mention your clinical history along so, I can help in better way, waiting for your reply,
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor